sexologist-icon
Ipill side effects
Me and gf had unprotected sex on the 15th day of menstrual cycle. But i was pretty sure there was no ejaculation but since my gf was very curious she took an ipill but she vomited it within 30 mins so she took it again. She took the first ipill after 30 hours. Now she is vomiting everyday. Anything she eats she vomits it out. She took the ipill on 21 and its 28. She had some pain in her stomach initially but it doesn't pain anymore also she had some withdrawal bleeding. Is there still a chance of pregnancy? Need help on this. Her periods date is on 1-4. And does this pill make any complications further?
336 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello, pregnancy don't present with vomiting at the beginning only, she might be having some other problem, Nausea,Weight gain,Sore or swollen breasts,Small amounts of blood, or spotting, between periods,Lighter periods,Mood changes are the common side effects ,but there are not serious since your gf is vomiting daily ,you should consult physician as soon as possible.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.